Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Complex interpolating polynomials


Author: A. K. Varma
Journal: Proc. Amer. Math. Soc. 103 (1988), 125-130
MSC: Primary 30E05; Secondary 41A05
DOI: https://doi.org/10.1090/S0002-9939-1988-0938655-X
MathSciNet review: 938655
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {I_{n,m}}\left( {f,z} \right)$ be the unique interpolatory polynomial of degree $ \leq 2n - 1$ satisfying the conditions given by (1.1) where the $ {z_{kn}}$'s are the zeros of the polynomial $ {z^n} - 1$. The object of this paper is to consider the rate of convergence of $ {I_{m,n}}\left( {f,z} \right)$ to $ f\left( z \right)$ in the $ {L_p}$ norm where $ f \in C\left[ {\vert z\vert \leq 1} \right]$. This problem was initially raised by P. Turán in the case $ p = 2$ and in this case the solution was obtained by J. Szabados and A. K. Varma in [7].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30E05, 41A05

Retrieve articles in all journals with MSC: 30E05, 41A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0938655-X
Article copyright: © Copyright 1988 American Mathematical Society